Galois actions on some series of Riemann surfaces with many automorphisms

Download full text files

Export metadata

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Manfred Streit, Jürgen Wolfart
URN:urn:nbn:de:hebis:30-11812
URL:http://www.math.uni-frankfurt.de/~wolfart/wolfart.html
ISSN:1988-2807
ISSN:1139-1138
Document Type:Article
Language:English
Date of Publication (online):2005/06/28
Year of first Publication:1998
Publishing Institution:Universitätsbibliothek Johann Christian Senckenberg
Release Date:2005/06/28
Volume:13
Page Number:26
First Page:49
Last Page:81
Note:
Postprint, zuerst in: Revista matemática complutense, 13.1998, S. 49-81
HeBIS-PPN:358649595
Institutes:Informatik und Mathematik / Mathematik
Dewey Decimal Classification:5 Naturwissenschaften und Mathematik / 51 Mathematik / 510 Mathematik
Licence (German):License LogoDeutsches Urheberrecht